# SDR 04FDEA02921

- Difficulty date: October 12, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,959 hours, 19,369 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL BOTH  SGU`S WENT BLANK AT APPROX 85 KNOTS, THEN REAPPEARED AT 105-110 KNOTS THEY  WENT BLANK AGAIN EXCEPT FOR SYSTEM DATA NOT  AVAILABLE CAUTION ON EACH DISPLAY, SGU'S HAD BEEN  RESET ON PRE FLIGHT DUE TO SAME PROBLEM T/O AT 110KNOTS WITH NO ADDITIONAL PROBLEMS.  REPLACED SDAC IAW A310 AMM CH 31-55-22-4.  OPS CKS  GOOD.
